# SDR CA100224013

- Difficulty date: February 18, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 2,346 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Part number: 111138D
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER SOLENOID STAYED CLOSED WHEN NOT SELECTED. RESULTED IN THE THE STARTER TURNING THE ENGINE OVER AS SOON AS THE MASTER IS TURNED ON EVEN THOUGH THE STARTER HAD NOT BEEN SELECTED. (TC 20100224013)
